# SDR AALA201910019005

- Difficulty date: September 11, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 20,561 hours, 8,046 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER HINGE NR 1 HAS EXCESSIVE PLAY AND  WEAR AT RIB 2. REPLACED THE HINGE PER AMM 55-36-41.
